Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 14, NWS Miami, FL

June 30, 2024Broward County, Palm Beach County, Florida

NWS Miami, FL issued this flash flood warning at Jun 30, 2024, 12:52 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2024, 12:52 PM EDT (16:52 UTC)
Expired
Jun 30, 2024, 1:43 PM EDT
In force
51 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 83 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1649 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

235 
WGUS52 KMFL 301652
FFWMFL
FLC011-099-302000-
/O.NEW.KMFL.FF.W.0014.240630T1652Z-240630T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
1252 PM EDT Sun Jun 30 2024

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Northern Broward County in southeastern Florida...
  Southeastern Palm Beach County in southeastern Florida...

* Until 400 PM EDT.

* At 1252 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen from the nearly stationary thunderstorms. Additional 
  rainfall amounts of 2 to 3 inches are possible in the warned area 
  during the next hour or so from the nearly stationary 
  thunderstorms. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca 
  Raton, Deerfield Beach, Delray Beach, Tamarac, Margate, 
  Lauderhill, Coconut Creek, Oakland Park, North Lauderdale, 
  Lauderdale Lakes, Parkland, Wilton Manors, Godfrey Road, Boca 
  Pointe, Mission Bay and Boca Del Mar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2644 8010 2615 8016 2617 8033 2644 8026

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
2 follow-up statements
238 
WGUS72 KMFL 301726
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
126 PM EDT Sun Jun 30 2024

FLC011-099-302000-
/O.CON.KMFL.FF.W.0014.000000T0000Z-240630T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Palm Beach FL-
126 PM EDT Sun Jun 30 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS 
AFTERNOON FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH 
COUNTIES...

At 126 PM EDT, Doppler radar that the thunderstorms have dissipated 
over the area. However, moderate rains are still occurring over the 
warning area which can still produce additional rainfall amounts up 
to 1 inch on top of the already that 2 and 4 inches of rain have 
fallen during the last hour. These additional rainfall amounts can 
still be capable of causing flash flooding in the area.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca 
  Raton, Deerfield Beach, Delray Beach, Tamarac, Margate, 
  Lauderhill, Coconut Creek, Oakland Park, North Lauderdale, 
  Lauderdale Lakes, Parkland, Wilton Manors, Godfrey Road, Boca 
  Pointe, Mission Bay and Boca Del Mar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2644 8010 2615 8016 2617 8033 2644 8026

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
811 
WGUS72 KMFL 301743
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
143 PM EDT Sun Jun 30 2024

FLC011-099-301753-
/O.CAN.KMFL.FF.W.0014.000000T0000Z-240630T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Palm Beach FL-
143 PM EDT Sun Jun 30 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN BROWARD AND 
SOUTHEASTERN PALM BEACH COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 2644 8010 2615 8016 2617 8033 2644 8026

$$

BAXTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 10:07 AM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 30, 10:07 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1007 AM EDT Sun Jun 30 2024

...New UPDATE...

.UPDATE...
Issued at 950 AM EDT Sun Jun 30 2024

Plenty of deep tropical moisture continues to filter into South
Florida this morning as a weak mid level disturbance approaches
the region. The 12Z KMFL sounding showed PWAT values of 2.31
inches and this has allowed for showers and thunderstorms to
develop especially across the eastern half of the region this
morning. While 500mb temperatures are a bit cooler today compared
to previous days (around -7C), mid level lapse rates still remain
rather poor (5.2-5.7C/km). This will help to keep the chances of
strong thunderstorm development rather limited. However, heading
towards peak diurnal heating, instability will increase and CAPE
values could range between 2500 and 3500 J/kg over portions of
Southwest Florida this afternoon. This could be supportive of an
isolated strong thunderstorm or two with some stronger wind gusts
especially over the interior sections this afternoon. With
steering flow remaining light, storm motions will remain slow.
This, combined with the potential for heavy downpours will result
in the possibility of localized flooding especially over the east
and west coast. High temperatures today will generally remain in
the upper 80s to around 90 across most areas.

&&

.SHORT TERM...
(Today through Monday)
Issued at 219 AM EDT Sun Jun 30 2024

An unsettled pattern to close out the weekend as a mid-level
disturbance moves across the southern peninsula of Florida today
into Monday. Abundant tropical moisture will enable more coverage of
convective activity during today into tonight compared to previous
days. The additional cloud cover will help keep temperatures a few
degrees cooler today with many areas only reaching the upper 80s
though some pockets of around 90 are possible, mainly in Southwest
Florida. Accordingly, heat index values should remain below Heat
Advisory thresholds today across South Florida. Hydration and
cooling breaks are still a good idea, particularly for anyone
spending long periods of time outdoors today. Repeated rounds of
showers and storms could bring a localized flooding threat with a
focus possible over Southwest Florida this afternoon. Strong wind
gusts and frequent to excessive lightning are also concerns on this
Sunday.

A lull in convection is possible tonight but coastal activity could
linger over the local waters through the night which could keep the
flood threat in play for any areas that see repeated rounds of
rainfall earlier in the day. Monday will again be warm and unsettled
but the winds becoming more south-southeasterly will help focus
afternoon convection from just inland of the Atlantic into Southwest
Florida with a focus along the State Road 80 corridor/Lake
Okeechobee possible by late afternoon/early evening on Monday. Upper
80s to lower 90s for high temperatures continues though heat index
values climb back above 100 across most of the area.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 219 AM EDT Sun Jun 30 2024

A trough over the eastern United States will help keep an unsettled
pattern over much of Florida to kick off the work week and that will
linger into mid-week before the trough deamplifies as it slides east
into the Atlantic. Abundant tropical moisture will remain over the
region as large-scale high pressure builds in over Florida on the
surface and the southeastern United States aloft. Beryl is forecast
to remain south of the area thanks to this high pressure pattern as
it moves westerly to west-northwesterly this week. This will mean
that diurnally-driven sea breeze showers and thunderstorms will be
the main story through the week along with continued warmth. Heat
index values will quietly creep back up through the week with the
potential for Heat Advisories returning. Easterly flow will favor
morning convection around the Atlantic moving inland and focused
over the interior and Southwest Florida by the afternoon and early
evening hours each day.

&&

.AVIATION...
(12Z TAFS)
Issued at 734 AM EDT Sun Jun 30 2024

Showers and thunderstorms will continue to develop around the east
coast terminals through the morning and into the early afternoon
hours as winds increase out of the east. Gusty and erratic winds
along with sub-VFR conditions are possible in and around showers
and storms. These storms will slowly push towards the interior and
west coast later this afternoon into this evening. Winds will also
shift to the WSW at KAPF this afternoon as a Gulf breeze develops.
Short fused AMDs will be likely throughout the day.

&&

.MARINE...
Issued at 219 AM EDT Sun Jun 30 2024

A gentle to moderate easterly wind flow will remain in place across
the local waters through the weekend. This flow may turn more
southeasterly heading into the middle portion of the week. Seas
across the Atlantic and Gulf waters will remain at 2 feet or less
through early this week. Scattered to numerous showers and
thunderstorms will develop over the local waters during this time
frame. Winds and waves could be locally higher in and around showers
and thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            88  77  89  79 /  70  50  70  50
West Kendall     89  75  89  77 /  80  40  70  40
Opa-Locka        89  77  90  78 /  70  40  70  50
Homestead        88  77  89  79 /  70  50  60  50
Fort Lauderdale  87  78  88  80 /  70  40  60  50
N Ft Lauderdale  88  78  89  80 /  70  40  60  50
Pembroke Pines   90  77  92  79 /  70  40  60  50
West Palm Beach  88  77  90  79 /  70  30  60  40
Boca Raton       89  78  90  80 /  70  40  60  50
Naples           90  75  89  78 /  80  30  70  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...RAG
LONG TERM....RAG
AVIATION/UPDATE...CWC
Hazardous weather outlook, Jun 30, 9:49 AM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
949 AM EDT Sun Jun 30 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
011400-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
949 AM EDT Sun Jun 30 2024

...Scattered to Numerous Thunderstorms Today...
...Localized Flooding Possible...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered to numerous thunderstorms will continue to
develop across South Florida through the rest of today and into the
evening. The strongest storms could contain gusty winds, frequent to
excessive lightning, and heavy downpours.

Flooding: Slow moving storms with heavy downpours could result in
localized flooding, particularly along the east and west coast.

Waterspouts: Isolated waterspout activity is possible across the
local waters.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered to numerous thunderstorms will be possible each day through
most of the week. The strongest storms could produce gusty winds and
heavy downpours. Slow storm motions could also result in localized
flooding.

Heat indices over 100 degrees will be possible each day across South
Florida through most of the week.

An elevated risk of rip currents may return to the Atlantic Coast
beaches towards the middle of the week as onshore flow increases.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 30, 10:58 AM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Miami FL
1058 AM EDT Sun Jun 30 2024

FLZ071>074-301545-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1058 AM EDT Sun Jun 30 2024

...A strong thunderstorm will impact portions of north central
Miami-Dade and southern Broward Counties through 1145 AM EDT...

At 1058 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Cooper City, or over Pembroke Pines,
moving southwest at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Sunrise, Miami
Gardens, Weston, Doral, Miami Lakes, Cooper City, Hialeah Gardens,
Medley, Royal Palm Ranches, Palm Springs North, Sunshine Acres,
Country Club, Chambers Estates, Pennsuco, and Intersection Krome And
U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2618 8051 2606 8019 2576 8043 2582 8064
      2595 8073
TIME...MOT...LOC 1458Z 052DEG 7KT 2604 8031

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jun 30, 11:44 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Miami FL
1144 AM EDT Sun Jun 30 2024

FLZ063-066-070-301615-
Hendry FL-Inland Collier County FL-Glades FL-
1144 AM EDT Sun Jun 30 2024

...A strong thunderstorm will impact portions of northern Collier,
northern Hendry and south central Glades Counties through 1215 PM
EDT...

At 1144 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles northwest of Montura, moving southwest
at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Labelle, Montura, Port La Belle, Devils Garden, and Keri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2683 8118 2662 8102 2643 8130 2674 8147
TIME...MOT...LOC 1544Z 058DEG 10KT 2671 8120

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jun 30, 11:49 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
1149 AM EDT Sun Jun 30 2024

FLZ072-074-172-173-301615-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
1149 AM EDT Sun Jun 30 2024

...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 1215 PM EDT...

At 1149 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Sunny
Isles Beach, or near Hallandale, moving southwest at 15 mph.

HAZARD...Funnel clouds.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts.

Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
Coral Gables, Surfside, Hallandale, Miami Gardens, North Miami, North
Miami Beach, Aventura, Dania Beach, Miami Lakes, Hialeah Gardens,
Sunny Isles Beach, Opa-Locka, West Park, and Miami Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2590 8011 2577 8013 2577 8014 2581 8014
      2582 8018 2576 8019 2571 8027 2598 8040
      2606 8012 2593 8012 2593 8013 2590 8013
      2591 8014 2589 8013 2591 8011
TIME...MOT...LOC 1549Z 062DEG 13KT 2594 8014

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

CWC
Special weather statement, Jun 30, 12:10 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Miami FL
1210 PM EDT Sun Jun 30 2024

FLZ066-301700-
Hendry FL-
1210 PM EDT Sun Jun 30 2024

...A strong thunderstorm will impact portions of southeastern Hendry
County through 100 PM EDT...

At 1210 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles southeast of Montura, moving southwest
at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southeastern Hendry
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2668 8098 2653 8089 2635 8103 2653 8126
TIME...MOT...LOC 1610Z 057DEG 16KT 2657 8100

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Jun 30, 12:37 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
1237 PM EDT Sun Jun 30 2024

FLZ067-068-071-072-168-172-301715-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1237 PM EDT Sun Jun 30 2024

...A strong thunderstorm will impact portions of Broward and
southeastern Palm Beach Counties through 115 PM EDT...

At 1236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Godfrey Road, or over Margate, moving west
at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach,
Tamarac, Margate, Lauderhill, Weston, Coconut Creek, Oakland Park,
North Lauderdale, Lauderdale Lakes, Dania Beach, and Cooper City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2602 8042 2635 8042 2641 8029 2645 8011
      2610 8013
TIME...MOT...LOC 1636Z 079DEG 9KT 2628 8022

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AR
Special weather statement, Jun 30, 12:37 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
1237 PM EDT Sun Jun 30 2024

FLZ066-067-071-301730-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
1237 PM EDT Sun Jun 30 2024

...Strong thunderstorms will impact portions of eastern Hendry,
Broward and southwestern Palm Beach Counties through 130 PM EDT...

At 1236 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Holey Land
Wildlife Refuge to 6 miles north of East Toll Gate On Alligator
Alley. Movement was west at 10 to 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mile Marker 30 On Alligator Alley, Holey Land Wildlife Refuge,
Intersection Alligator Alley And Miami Canal, Rotenberger Wildlife
Refuge, and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2604 8063 2636 8095 2647 8066 2625 8043
TIME...MOT...LOC 1636Z 078DEG 15KT 2639 8069 2623 8049

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:45 PM EDTSpecial Weather StatementMFLMonroe30 min
Jun 29, 9:18 PM EDTSpecial Marine WarningMFL27 min
Jun 30, 7:52 AM EDTAreal Flood AdvisoryMFLMiami-Dade53 min
Jun 30, 10:13 AM EDTSpecial Weather StatementMFLBroward47 min
Jun 30, 10:25 AM EDTAreal Flood AdvisoryMFLPalm Beach65 min
Jun 30, 10:37 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 30, 10:58 AM EDTSpecial Weather StatementMFLBroward47 min
Jun 30, 11:20 AM EDTAreal Flood AdvisoryMFLBroward55 min
Jun 30, 11:42 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Jun 30, 11:44 AM EDTSpecial Weather StatementMFLHendry31 min
Jun 30, 11:49 AM EDTSpecial Weather StatementMFLMiami-Dade26 min
Jun 30, 12:10 PM EDTSpecial Weather StatementMFLHendry50 min
Jun 30, 12:20 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach115 min
Jun 30, 12:37 PM EDTSpecial Weather StatementMFLBroward38 min
Jun 30, 12:37 PM EDTSpecial Weather StatementMFLBroward53 min
Jun 30, 12:41 PM EDTSpecial Marine WarningMFL34 min
Jun 30, 1:16 PM EDTAreal Flood AdvisoryMFLPalm Beach100 min
Jun 30, 1:41 PM EDTSpecial Marine WarningMFL49 min
Jun 30, 1:59 PM EDTSpecial Weather StatementMFLGlades61 min
Jun 30, 2:00 PM EDTSpecial Weather StatementMFLCollier60 min
Jun 30, 2:30 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry30 min
Jun 30, 2:46 PM EDTAreal Flood AdvisoryMFLCollier119 min
Jun 30, 2:49 PM EDTSpecial Marine WarningMFL41 min
Jun 30, 2:52 PM EDTSpecial Marine WarningMFL98 min
Jun 30, 3:00 PM EDTSpecial Weather StatementMFLGlades, Hendry60 min
Jun 30, 3:17 PM EDTAreal Flood WarningMFLCollier58 min
Jun 30, 3:39 PM EDTSpecial Marine WarningMFL66 min
Jun 30, 4:02 PM EDTSpecial Marine WarningMFL58 min

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.